Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Blumberg problem


Author: William A. R. Weiss
Journal: Trans. Amer. Math. Soc. 230 (1977), 71-85
MSC: Primary 54C30
MathSciNet review: 0438280
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact Hausdorff space and a real-valued function on this space are constructed such that the function is not continuous on any dense subspace. This solves the Blumberg problem. Some related results are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C30

Retrieve articles in all journals with MSC: 54C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0438280-0
Keywords: Blumberg spaces, continuum hypothesis, cardinal functions, trees
Article copyright: © Copyright 1977 American Mathematical Society